# SDR 07FDEA00094

- Difficulty date: January 15, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 48,114 hours, 7,528 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD AFT HINGE OUTBOARD AFT BOLT HOLE FOUND CORRODED.  REMOVED AND REPLACED AS PER CMM 57-52-  04. FLAP ADJUSTMENT REFER TO FEDEX EO 1-5720-7-5001 PT2,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
